Journal of Differential Geometry

The construction of ALE spaces as hyper-Kähler quotients

P. B. Kronheimer

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 3 (1989), 665-683.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443066

Digital Object Identifier
doi:10.4310/jdg/1214443066

Mathematical Reviews number (MathSciNet)
MR992334

Zentralblatt MATH identifier
0671.53045

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 14B07: Deformations of singularities [See also 14D15, 32S30] 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30] 32M10: Homogeneous complex manifolds [See also 14M17, 57T15] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries

Citation

Kronheimer, P. B. The construction of ALE spaces as hyper-Kähler quotients. J. Differential Geom. 29 (1989), no. 3, 665--683. doi:10.4310/jdg/1214443066. https://projecteuclid.org/euclid.jdg/1214443066


Export citation